Advanced Search
Article Contents
Article Contents

Uniform attractors and their continuity for the non-autonomous Kirchhoff wave models

  • * Corresponding author: Zhijian Yang

    * Corresponding author: Zhijian Yang 

The authors are supported by NSFC (Grant No. 11671367)

Abstract Full Text(HTML) Related Papers Cited by
  • The paper investigates the existence and the continuity of uniform attractors for the non-autonomous Kirchhoff wave equations with strong damping: $ u_{tt}-(1+\epsilon\|\nabla u\|^{2})\Delta u-\Delta u_{t}+f(u) = g(x,t) $, where $ \epsilon\in [0,1] $ is an extensibility parameter. It shows that when the nonlinearity $ f(u) $ is of optimal supercritical growth $ p: \frac{N+2}{N-2} = p^*<p<p^{**} = \frac{N+4}{(N-4)^+} $: (ⅰ) the related evolution process has in natural energy space $ \mathcal{H} = (H^1_0\cap L^{p+1})\times L^2 $ a compact uniform attractor $ \mathcal{A}^{\epsilon}_{\Sigma} $ for each $ \epsilon\in [0,1] $; (ⅱ) the family of compact uniform attractor $ \{\mathcal{A}^{\epsilon}_{\Sigma}\}_{\epsilon\in [0,1]} $ is continuous on $ \epsilon $ in a residual set $ I^*\subset [0,1] $ in the sense of $ \mathcal{H}_{ps} ( = (H^1_0\cap L^{p+1,w})\times L^2) $-topology; (ⅲ) $ \{\mathcal{A}^{\epsilon}_{\Sigma}\}_{\epsilon\in [0,1]} $ is upper semicontinuous on $ \epsilon\in [0,1] $ in $ \mathcal{H}_{ps} $-topology.

    Mathematics Subject Classification: Primary: 37L15, 37L30; Secondary: 35B65, 35B33, 35B41.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. V. Babin and S. Yu. Pilyugin, Continuous dependence of attractors on the shape of domain, J. Math. Sci., 87 (1997), 3304-3310.  doi: 10.1007/BF02355582.
    [2] J. M. Ball, Global attractors for damped semilinear wave equations, Discrete Contin. Dyn. Syst., 10 (2004), 31-52.  doi: 10.3934/dcds.2004.10.31.
    [3] V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, 2002.
    [4] I. Chueshov, Long-time dynamics of Kirchhoff wave models with strong nonlinear damping, J. Differential Equations, 252 (2012), 1229-1262.  doi: 10.1016/j.jde.2011.08.022.
    [5] P. Y. DingZ. J. Yang and Y. N. Li, Global attractor of the Kirchhoff wave models with strong nonlinear damping, Appl. Math. Lett., 76 (2018), 40-45.  doi: 10.1016/j.aml.2017.07.008.
    [6] X. Fan and S. Zhou, Kernel sections for non-autonomous strongly damped wave equations of non-degenerate Kirchhoff-type, Appl. Math. Comput., 158 (2004), 253-266.  doi: 10.1016/j.amc.2003.08.147.
    [7] J. K. Hale and G. Raugel, Lower semicontinuity of attractors of gradient systems and applications, Ann. Mat. Pura Appl., 154 (1989), 281-326.  doi: 10.1007/BF01790353.
    [8] L. T. HoangE. J. Olason and J. C. Robinson, On the continuity of global attractors, Proc. Amer. Math. Sc., 143 (2015), 4389-4395.  doi: 10.1090/proc/12598.
    [9] L. T. HoangE. J. Olason and J. C. Robinson, Continuity of pullback and uniform attractors, J. Differential Equations, 264 (2018), 4067-4093.  doi: 10.1016/j.jde.2017.12.002.
    [10] G. Kirchhoff, Vorlesungen über Mechanik, Lectures on Mechanics, Teubner, Stuttgart, 1883.
    [11] Y. N. Li and Z. J. Yang, Robustness of attractors for non-autonomous Kirchhoff wave models with strong nonlinear damping, Appl. Math. Optim., (2019). doi: 10.1007/s00245-019-09644-4.
    [12] S. S. LuH. Q. Wu and C. K. Zhong, Attractors for non-autonomous $2D$ Navier-Stokes equations with normal external forces, Discrete Contin. Dyn. Syst., 13 (2005), 701-719.  doi: 10.3934/dcds.2005.13.701.
    [13] H. L. Ma and C. K. Zhong, Attractors for the Kirchhoff equations with strong nonlinear damping, Appl. Math. Lett., 74 (2017), 127-133.  doi: 10.1016/j.aml.2017.06.002.
    [14] H. L. Ma, J. Zhang and C. K. Zhong, Global existence and asymptotic behavior of global smooth solutions to the Kirchhoff equations with strong nonlinear damping, Discrete Contin. Dyn. Syst.-B, (2019). doi: 10.3934/dcdsb.2019027.
    [15] H. L. Ma, J. Zhang and C. K. Zhong, Attractors for the degenerate Kirchhoff wave model with strong damping: Existence and the fractal dimension, J. Math. Anal. Appl., 484 (2020), 123670, 15 pp. doi: 10.1016/j.jmaa.2019.123670.
    [16] T. Matsuyama and R. lkehata, On global solution and energy decay for the wave equation of Kirchhoff-type with nonlinear damping term, J. Math. Anal. Appl., 204 (1996), 729-753.  doi: 10.1006/jmaa.1996.0464.
    [17] I. MoiseR. Rosa and X. Wang, Attractors for noncompact non-autonomous systems via energy equations, Discrete Contin. Dyn. Syst., 10 (2004), 473-496.  doi: 10.3934/dcds.2004.10.473.
    [18] M. Nakao, An attractor for a nonlinear dissipative wave equation of Kirchhoff type, J. Math. Anal. Appl., 353 (2009), 652-659.  doi: 10.1016/j.jmaa.2008.09.010.
    [19] K. Ono, Global existence, decay, and blowup of solutions for some mildly degenerate nonlinear Kirchhoff strings, J. Differential Equations, 137 (1997), 273-301.  doi: 10.1006/jdeq.1997.3263.
    [20] J. Simon, Compact sets in the space $L^p(0, T;B)$, Ann. Mat. Pura Appl., 146 (1986), 65-96.  doi: 10.1007/BF01762360.
    [21] A. M. Stuart and  A. R. HumphriesDynamical Systems and Numerical Analysis, Cambridge University Press, Cambridge, 1996. 
    [22] C. Y. SunD. M. Cao and J. Q. Duan, Uniform attractors for non-autonomous wave equations with nonlinear damping, SIAM J. Appl. Dyn. Syst., 6 (2007), 293-318.  doi: 10.1137/060663805.
    [23] B. X. Wang, Uniform attractors of non-autonomous discrete reaction-diffusion systems in weighted spaces, Int. J. Bifurcation Chaos, 18 (2008), 659-716.  doi: 10.1142/S0218127408020598.
    [24] Y. H. Wang and C. K. Zhong, Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave models, Discrete Contin. Dyn. Syst., 33 (2013), 3189-3209.  doi: 10.3934/dcds.2013.33.3189.
    [25] Z. J. Yang and Y. Q. Wang, Global attractor for the Kirchhoff type equation with a strong dissipation, J. Differential Equations, 249 (2010), 3258-3278. 
    [26] Z. J. Yang and P. Y. Ding, Longtime dynamics of the Kirchhoff equation with strong damping and critical nonlinearity on $\mathbb{R}^N$, J. Math. Anal. Appl., 434 (2016), 1826-1851.  doi: 10.1016/j.jmaa.2015.10.013.
    [27] X.-G. YangMarcelo J. D. Nascimento and L. Pelicer Maurício, Uniform attractors for non-autonomous plate equations with $p$-Laplacian perturbation and critical nonlinearities, Discrete Contin. Dyn. Syst., 40 (2020), 1937-1961.  doi: 10.3934/dcds.2020100.
    [28] S. Zelik, Strong uniform attractors for non-autonomous dissipative PDEs with non translation-compact external forces, Discrete Contin. Dyn. Syst.-B, 20 (2015), 781-810.  doi: 10.3934/dcdsb.2015.20.781.
  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views(1394) PDF downloads(309) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint